# SDR 3PRA201109070001

- Difficulty date: September 7, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N967BW
- Make and model: Casa C212CD
- Aircraft serial: 304
- Aircraft time: 18,868 hours, 26,595 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Switch
- Part number: MS3505823
- Condition: Burned
- Location: Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHILE PERFORMING "BEFORE START" CHECKS WITH GPU CONNECTED AND POWERING SYS, A HEAVY ELECTRICAL BURNING ODOR AND SMOKE CAME FROM OVERHEAD ELECTRICAL PANEL.  CREW THEN SHUTDOWN SYSTEMS IAW COMPANY SOP'S AND ALERTED MX.  MX FOUND RT AUXILLIARY FUEL PUMP QA8 SWITCH BURNED.  R & R QA8 SWITCH WITH SAME PN MS35058-23. OPS CHECKED GOOD, WORK PERFORMED IAW WDM 28-21-00.
